ADHESIVE SMALL-BOWEL OBSTRUCTION IN CHILDREN - THE PLACE AND PREDICTORS OF SUCCESS FOR CONSERVATIVE TREATMENT


AKGUR F., TANYEL F. C., BUYUKPAMUKCU N., HICSONMEZ A.

JOURNAL OF PEDIATRIC SURGERY, vol.26, no.1, pp.37-41, 1991 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 1
  • Publication Date: 1991
  • Doi Number: 10.1016/0022-3468(91)90422-p
  • Journal Name: JOURNAL OF PEDIATRIC SURGERY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.37-41
  • Hacettepe University Affiliated: Yes